Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes stomach bloating and irregular bowel movements?

Hello Doctor, I am male 77 years, recently had a colonoscopy. I have diverticular disease,no cancer.I am taking Lasoprol 30 and Domperidone 10mg. as percribed by Dr.I am still suffering stomach bloating and irregular bowel movement. I live in Indonesia and far from DR IN Singapore, should I have test for Gardia
Tue, 20 Feb 2018
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Drug/Medication
Medical Procedures
General Surgeon 's  Response
Hello dear

Warm welcome to Healthcaremagic.com
I have evaluated your query in details .

* There are different possible reasons as
- intestine infection - motility related problems - gut flora disturbances
- diverticular inflammation - others .
* Must get basic lab tests including for gardia .

Hope this will help to clear your doubt .
Wishing you fine recovery .

Regards .
Dr. Bhagyesh ( MS , FMAS - consultant surgeon )
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My digestion is very slow, meaning my bowel movements are very irregular. I m looking for what I should be eating to speed things up a bit. I find...

Recent questions on  Gastrointestinal cancer

doctor1 MD

I previoulsy had gastric cancer, and had radiation and chemotherapy done. But now i have been cancer free for 5 years, for the past few months i...

doctor1 MD

i have been taking piriton for about two years for bronchiatasis as my doctor said it would be ok but i have decided to stop taking it due to some...

doctor1 MD

I took 15 aleves 6 days ago. Now my stomach and lower right side under my ribs is throbbing and hurts a lot. What do I do? That is the only pain I...

doctor1 MD

Hi, I moved to Victoria BC in May of last year and have not been able to find any family Drs who are taking on new patients and also have hospital...

doctor1 MD

Are fried foods or any foods high in saturated fats dangerous if they contain no cholesterol or trans fats? aside from sodium and everything else

doctor1 MD

I have gastric problem at times.Currently in night or throughout the day it makes lot of noise in stomach.I have started having lot of water but it...

doctor1 MD

Had acute diverticulitis Nov, 2013...took regimen of antibios & flagyll for 2 wks. Symptoms disappeared, but need bladder repair (mesh) and...